# SDR SWIA202052781

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE PLATE INSTALLED AT FWD FLANGE OF PANEL 192DL.  C-CHECK RO 9/24/2020.  REMOVED SPLICE PLATE FWD FLANGE OF PANEL 192 DL AND INSTALLED NEW SPLICE PLATE, REF EMB SRM AMM.
